# SDR UPS802297

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 97549332
- Condition: Cracked
- Location: Fs 190 Lon 35l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LONGERON 35L HAS 3 CRACKS AT O/B ENDS BETWEEN STA 190-390.  REPLACED LONGERON PER SRM 51-1-20.
